# SDR SWAA2021071280258

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D - BS787 WL156. ; LBL 21 / [01] EVALUATED CORROSION FROM 727D-787 DEEPEST MEASUREMENT WAS AT BS 767 FOUND 0.020 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [02] VERIFIED CORROSION FROM 727D-787 DEEPEST MEASUREMENT WAS AT BS 767 FOUND 0.020 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS787 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB LH FLOOR TO SIDEWALL SUPPORT BS 724-847 PER SRM 51-40-05; DWG #146A7500.; [05] VERIFIED LOCATED AND DRILLED ACB LH FLOOR TO SIDEWALL SUPPORT BS 724-847 PER SRM 51-40-05; DWG #146A7500.; [06] OK TO INSTALL FLOOR TO SIDE WALL SUPPORT; [07] CERTIFIED OK TO INSTALL; [08] OK TO INSTALL GIVEN.; [09] INSTALLED NEW FLOOR TO SIDE WALL SUPPORT AT BS727-787 LBL21 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500;1498102 AND 146A7502.; [10] INSTALLATION OF FLOOR TO SIDE WALL SUPPORT ANGLE IS BS727-847 LBL21 WL156.; [11] VERIFIED INSTALLATION OF L/H FLOOR TO SIDEWALL SUPPORT B 727-847 PER DWG 146A7500; 149A8102; 146A7502; AND SRM 51-40-02; [12] VERIFIED WORK IS COMPLETED; [13] COMPLETE
